MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REF XLPE 32 20 DEG 58-60 G; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. REF XLPE 32 20 DEG 58-60 G; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 71333336
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/21/2017
Type of Reportable Event Malfunction
Event or Problem Description
During the surgery after acetabular cup was implanted, the liner would not match tightly with the cup.Finally the surgeon took used backup device to complete the surgery.Delay 20min.
 
Additional Manufacturer Narrative
Please review attached for the investigation results.(b)(4).

Brand Name
REF XLPE 32 20 DEG 58-60 G
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6957420
Report Number1020279-2017-00883
Device Sequence Number718404
Product Code LPH
UDI-Device Identifier03596010455697
UDI-Public03596010455697
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K002747
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71333336
Device Lot Number16MM11851
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/08/2017
Supplement Date Received by Manufacturer10/08/2017
10/08/2017
Initial Report FDA Received Date10/18/2017
Supplement Report FDA Received Date10/31/2017
03/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient Weight55